Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burning sensation from sternum to scapula. On flamivir. What is the cause?

Hi. My father is complaining of burning sensation sternum to scapula . He has had this for approx 6 days. He has no rash or reddness appearing. His Dr has started him on Flamivir as she thought it was shingles , but because no rash has appeared, by father does not feel it is shingles and is thinking it may be something else. Is there something else that can cause this type of symptom?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello."Shingles" are vesicles over the course of the nerve."Shingle" is a sign of herpes zoster virus.If shingle has not appeared, probably his father's pain is not caused by herpes zoster virus and antivirus drug (famciclovir or other)is not suitable.There are other differents causes for the pain of your father.
Go to your Doctor to Consider other causes of the pain.
I wish you good health.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor